Alert archive / Oklahoma / Wind Advisories in 2014
Wind Advisory 30, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Nov 23, 2014, 3:43 AM CST for 40 counties in Oklahoma; 8 counties in Texas. It took effect at Nov 23, 2014, 9:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2014, 3:43 AM CST (09:43 UTC)
- In effect from
- Nov 23, 2014, 9:00 AM CST
- Expired
- Nov 23, 2014, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Norman, OK
All 48 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Jefferson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Roger Mills County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 103 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1049 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
927 WWUS74 KOUN 230943 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 343 AM CST SUN NOV 23 2014 OKZ021-022-033>037-TXZ083>085-087-088-231745- /O.CAN.KOUN.FG.Y.0007.000000T0000Z-141123T1500Z/ /O.NEW.KOUN.WI.Y.0030.141123T1500Z-141124T0000Z/ BECKHAM-WASHITA-HARMON-GREER-KIOWA-JACKSON-TILLMAN-HARDEMAN-FOARD- WILBARGER-KNOX-BAYLOR- INCLUDING THE CITIES OF...ELK CITY...SAYRE...CORDELL...HOLLIS... MANGUM...HOBART...ALTUS...FREDERICK...QUANAH...CHILLICOTHE... CROWELL...VERNON...MUNDAY...KNOX CITY...SEYMOUR 343 AM CST SUN NOV 23 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING. THE DENSE FOG ADVISORY HAS BEEN CANCELLED. * WIND: NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 40 MPH. * TIMING: WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE BETWEEN 9 AM AND NOON. * IMPACTS: DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH-PROFILE VEHICLES. LIGHT-WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE TOSSED AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ024-025-029-231745- /O.CAN.KOUN.FG.Y.0007.000000T0000Z-141123T1500Z/ /O.NEW.KOUN.WI.Y.0030.141123T1800Z-141124T0000Z/ CANADIAN-OKLAHOMA-CLEVELAND- INCLUDING THE CITIES OF...YUKON...EL RENO...MUSTANG... OKLAHOMA CITY...NORMAN...MOORE 343 AM CST SUN NOV 23 2014 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. THE DENSE FOG ADVISORY HAS BEEN CANCELLED. * WIND: NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 40 MPH. * TIMING: WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE BETWEEN NOON AND 3 PM. * IMPACTS: DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH-PROFILE VEHICLES. LIGHT-WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE TOSSED AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ023-027-028-038>041-044>046-050-TXZ086-089-090-231745- /O.NEW.KOUN.WI.Y.0030.141123T1800Z-141124T0000Z/ /O.CON.KOUN.FG.Y.0007.000000T0000Z-141123T1500Z/ CADDO-GRADY-MCCLAIN-COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON- JEFFERSON-CARTER-LOVE-WICHITA-ARCHER-CLAY- INCLUDING THE CITIES OF...ANADARKO...CHICKASHA...PURCELL... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...WALTERS...WAURIKA... ARDMORE...MARIETTA...WICHITA FALLS...ARCHER CITY...HOLLIDAY... LAKESIDE CITY...HENRIETTA 343 AM CST SUN NOV 23 2014 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * VISIBILITY: A QUARTER OF A MILE OR LESS IN PLACES THROUGH THE EARLY MORNING HOURS. * WIND: SHIFT TO THE NORTHWEST AND INCREASE BETWEEN NOON AND 3 PM. NORTHWEST WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS OVER 40 MPH EXPECTED. * IMPACTS: DRIVERS NEED TO BE PREPARED FOR RAPID CHANGES IN VISIBILITY OVER SHORT DISTANCES EARLY THIS MORNING. STRONG WINDS THIS AFTERNOON WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ004-009-010-014>016-231745- /O.NEW.KOUN.WI.Y.0030.141123T1500Z-141124T0000Z/ HARPER-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER- INCLUDING THE CITIES OF...BUFFALO...ARNETT...WOODWARD... CHEYENNE...TALOGA...WEATHERFORD...CLINTON 343 AM CST SUN NOV 23 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING. * WIND: NORTHWEST WINDS AROUND 30 MPH WITH GUSTS OVER 40 MPH. * TIMING: WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE BETWEEN 9 AM AND NOON. * IMPACTS: DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH-PROFILE VEHICLES. LIGHT-WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE TOSSED AROUND BY THE WIND. * OTHER IMPACTS: AREAS OF BLOWING DUST MAY SIGNIFICANTLY REDUCE VISIBILITIES NEAR OPEN FIELDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ005>008-011>013-017>020-026-030-231745- /O.NEW.KOUN.WI.Y.0030.141123T1800Z-141124T0000Z/ WOODS-ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-BLAINE-KINGFISHER- LOGAN-PAYNE-LINCOLN-POTTAWATOMIE- INCLUDING THE CITIES OF...ALVA...CHEROKEE...MEDFORD... PONCA CITY...FAIRVIEW...ENID...PERRY...WATONGA...KINGFISHER... GUTHRIE...STILLWATER...CHANDLER...SHAWNEE 343 AM CST SUN NOV 23 2014 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. * WIND: NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 40 MPH. * TIMING: WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE BETWEEN NOON AND 3 PM. * IMPACTS: DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH-PROFILE VEHICLES. LIGHT-WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE TOSSED AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
4 follow-up statements
778 WWUS74 KOUN 231148 AAA NPWOUN URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 548 AM CST SUN NOV 23 2014 OKZ023-027-028-038>041-044>046-050-TXZ086-089-090-232000- /O.CAN.KOUN.FG.Y.0007.000000T0000Z-141123T1500Z/ /O.CON.KOUN.WI.Y.0030.141123T1800Z-141124T0000Z/ CADDO-GRADY-MCCLAIN-COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON- JEFFERSON-CARTER-LOVE-WICHITA-ARCHER-CLAY- INCLUDING THE CITIES OF...ANADARKO...CHICKASHA...PURCELL... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...WALTERS...WAURIKA... ARDMORE...MARIETTA...WICHITA FALLS...ARCHER CITY...HOLLIDAY... LAKESIDE CITY...HENRIETTA 548 AM CST SUN NOV 23 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE DENSE FOG ADVISORY. A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. * WIND: NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 40 MPH. * TIMING: WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE EARLY THIS AFTERNOON. * IMPACTS: DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH-PROFILE VEHICLES. LIGHT-WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE TOSSED AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ004-009-010-014>016-021-022-033>037-TXZ083>085-087-088-232000- /O.CON.KOUN.WI.Y.0030.141123T1500Z-141124T0000Z/ HARPER-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM-WASHITA- HARMON-GREER-KIOWA-JACKSON-TILLMAN-HARDEMAN-FOARD-WILBARGER-KNOX- BAYLOR- INCLUDING THE CITIES OF...BUFFALO...ARNETT...WOODWARD... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...ELK CITY...SAYRE... CORDELL...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...QUANAH... CHILLICOTHE...CROWELL...VERNON...MUNDAY...KNOX CITY...SEYMOUR 548 AM CST SUN NOV 23 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING. * WIND: NORTHWEST WINDS AROUND 30 MPH WITH GUSTS OVER 40 MPH. * TIMING: WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE LATE THIS MORNING. * IMPACTS: DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH-PROFILE VEHICLES. LIGHT-WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE TOSSED AROUND BY THE WIND. * OTHER IMPACTS: AREAS OF BLOWING DUST MAY SIGNIFICANTLY REDUCE VISIBILITIES NEAR OPEN FIELDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ005>008-011>013-017>020-024>026-029-030-232000- /O.CON.KOUN.WI.Y.0030.141123T1800Z-141124T0000Z/ WOODS-ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-BLAINE-KINGFISHER- LOGAN-PAYNE-CANADIAN-OKLAHOMA-LINCOLN-CLEVELAND-POTTAWATOMIE- INCLUDING THE CITIES OF...ALVA...CHEROKEE...MEDFORD... PONCA CITY...FAIRVIEW...ENID...PERRY...WATONGA...KINGFISHER... GUTHRIE...STILLWATER...YUKON...EL RENO...MUSTANG... OKLAHOMA CITY...CHANDLER...NORMAN...MOORE...SHAWNEE 548 AM CST SUN NOV 23 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. * WIND: NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 40 MPH. * TIMING: WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE EARLY THIS AFTERNOON. * IMPACTS: DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH-PROFILE VEHICLES. LIGHT-WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE TOSSED AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
849 WWUS74 KOUN 231621 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1021 AM CST SUN NOV 23 2014 OKZ004-009-010-014>016-021-022-033>037-TXZ083>085-087-088-240000- /O.CON.KOUN.WI.Y.0030.000000T0000Z-141124T0000Z/ HARPER-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM-WASHITA- HARMON-GREER-KIOWA-JACKSON-TILLMAN-HARDEMAN-FOARD-WILBARGER-KNOX- BAYLOR- INCLUDING THE CITIES OF...BUFFALO...ARNETT...WOODWARD... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...ELK CITY...SAYRE... CORDELL...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...QUANAH... CHILLICOTHE...CROWELL...VERNON...MUNDAY...KNOX CITY...SEYMOUR 1021 AM CST SUN NOV 23 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WIND: NORTHWEST WINDS AROUND 30 MPH WITH GUSTS OF 40 TO 50 MPH. * TIMING: WINDS WILL SHIFT TO THE NORTHWEST BY NOON BEHIND A STRONG COLD FRONT. * IMPACTS: DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH-PROFILE VEHICLES. LIGHT-WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE TOSSED AROUND BY THE WIND. * OTHER IMPACTS: PATCHY BLOWING DUST MAY SIGNIFICANTLY REDUCE VISIBILITIES NEAR OPEN FIELDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ005>008-011>013-017>020-023>030-038>041-044>046-050-TXZ086-089- 090-240000- /O.CON.KOUN.WI.Y.0030.141123T1800Z-141124T0000Z/ WOODS-ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-BLAINE-KINGFISHER- LOGAN-PAYNE-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON- JEFFERSON-CARTER-LOVE-WICHITA-ARCHER-CLAY- INCLUDING THE CITIES OF...ALVA...CHEROKEE...MEDFORD... PONCA CITY...FAIRVIEW...ENID...PERRY...WATONGA...KINGFISHER... GUTHRIE...STILLWATER...ANADARKO...YUKON...EL RENO...MUSTANG... OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE... SHAWNEE...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...WALTERS... WAURIKA...ARDMORE...MARIETTA...WICHITA FALLS...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 1021 AM CST SUN NOV 23 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WIND: NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 40 MPH. * TIMING: WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE EARLY THIS AFTERNOON...GRADUALLY DIMINISHING THIS EVENING. * IMPACTS: DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH-PROFILE VEHICLES. LIGHT-WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE TOSSED AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ AUSTIN
280 WWUS74 KOUN 232037 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 237 PM CST SUN NOV 23 2014 OKZ004>030-033>041-044>046-050-TXZ083>090-240000- /O.CON.KOUN.WI.Y.0030.000000T0000Z-141124T0000Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON-CARTER-LOVE- HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...HOLLIS... MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...SULPHUR...WALTERS...WAURIKA...ARDMORE...MARIETTA... QUANAH...CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS... MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY... LAKESIDE CITY...HENRIETTA 237 PM CST SUN NOV 23 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WIND: NORTH TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS 40 TO 55 MPH. THE STRONGEST WINDS WILL BE OVER WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. * TIMING: THE AREA OF STRONGEST WINDS WILL SHIFT EASTWARD THROUGH THE AFTERNOON...THEN DIMINISH WEST TO EAST AROUND 6 PM. * IMPACTS: DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH-PROFILE VEHICLES. LIGHT-WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE TOSSED AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ MBS
048 WWUS74 KOUN 240004 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 604 PM CST SUN NOV 23 2014 OKZ004>030-033>041-044>046-050-TXZ083>090-240115- /O.EXP.KOUN.WI.Y.0030.000000T0000Z-141124T0000Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON-CARTER-LOVE- HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...HOLLIS... MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...SULPHUR...WALTERS...WAURIKA...ARDMORE...MARIETTA... QUANAH...CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS... MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY... LAKESIDE CITY...HENRIETTA 604 PM CST SUN NOV 23 2014 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. HOWEVER... NORTHWEST WINDS WILL REMAIN BREEZY THROUGH THE EVENING... WITH GUSTS OF 30 TO 35 MPH POSSIBLE. $$ JTK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Nov 22, 9:22 PM CST, 6 hours 21 minutes earlier.
Area forecast discussion, Nov 22, 9:22 PM CST, 6 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 922 PM CST SAT NOV 22 2014 .UPDATE... UPDATED PRECIP/WX THROUGH 7AM SUNDAY... && .DISCUSSION... THE REMAINING RAINFALL QUICKLY DISSIPATED AND PUSHED TO THE EAST THROUGH 9PM CST. REMOVED RAIN CHCS FROM THE FORECAST ACROSS SERN/SOUTH CENTRAL OK... BUT INTRODUCED A SLIGHT CHANCE OF SPRINKLES AND POTENTIALLY SOME LIGHT DRIZZLE THROUGH MIDNIGHT... WITH OCCASIONAL SPRINKLES THROUGH SUNRISE FOR FAR SOUTH CENTRAL OK. PULLED BACK MENTION OF FOG TO ONLY SOUTH EASTERN OK. S/SE SURFACE WINDS HAVE REMAINED ELEVATED... AND IR SAT SHOWS CLOUD COVER IS NOT AS ABUNDANT AS GUIDANCE ORIGINALLY HAD. THE RECENT HRRR RUN HAS VISIBILITIES HOLDING 4-10 MILES ACROSS THE REGION... WITH A POCKET OF LOWER VIS ACROSS SERN OK. CONFIDENCE IS NOT HIGH... BUT FELT COMFORTABLE ENOUGH GIVEN THE CURRENT OBS TREND TO REMOVE PATCHY FOG FROM NWRN OK. HOWEVER... WOULD NOT BE SURPRISED OF SOME HIGHLY ISOLATED AREAS OF 3-4MI PATCHY FOG GIVEN SFC MOISTURE AND THE DECENT INVERSION AS VISUALIZED BY THE OUN 00Z SOUNDING. JTK && .PREV DISCUSSION... /ISSUED 500 PM CST SAT NOV 22 2014/ AVIATION... MUCH OF THE RAIN WILL BE EAST OF THE TAF SITES BY THE BEGINNING OF THE FORECAST. EXCEPTION MAY BE LAW/SPS WHERE WILL KEEP A MENTION FOR A COUPLE MORE HOURS. OTHERWISE... ABUNDANT MOISTURE WILL LIKELY LEAD TO VISIBILITIES DROPPING TO LOWER MFVR WITH CEILINGS IN THE IFR CAT SHORTLY AFTER SUNSET. SHOULD SEE IMPROVEMENT IN THE SOUTHWEST BY MORNING AS SOUTHWEST LOW LEVEL WINDS DEVELOP AHEAD OF ADVANCING COLD FRONT. THIS FRONT WILL BRING STRONG NORTHWEST WINDS TO THE AREA DURING THE DAY ON SUNDAY WITH GUSTS OF 30 TO 35 KTS. MOST CEILINGS EXPECTED TO BE UPPER MVFR BY AFTN. 30 PREV DISCUSSION... /ISSUED 248 PM CST SAT NOV 22 2014/ DISCUSSION... HEAVY RAINFALL THROUGH THIS EVENING OVER WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA REMAINS THE BIGGEST CONCERN. LATEST RADARS INDICATED RAIN SOUTH OF AN ALTUS TO STILLWATER LINE WITH THE HEAVIEST RAIN NEAR AN ARCHER CITY TEXAS TO WICHITA FALLS TO DUNCAN LINE. WIDESPREAD ONE TO THREE INCHES...IF NOT LOCALLY MORE...OF RAINFALL HAS OCCURRED ACROSS SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. THINK AN ADDITIONAL ONE TO TWO INCHES OF RAINFALL WILL CONTINUE EAST OF THE LINE MENTION ABOVE...AND SOUTH OF ADA...THROUGH THE EVENING HOURS. NOT SURE HOW QUICKLY RAIN WILL TAPER OFF WEST TO EAST THIS EVENING AS MID/UPPER LOW OVER SOUTHWESTERN TEXAS HAS BEEN SLOW TO MOVE TODAY. LOCALIZED URBAN/RURAL FLOODING CAN BE EXPECTED. CANNOT RULE OUT FLASH FLOODING AS WELL...ESPECIALLY WHERE RAINFALL TOTALS HAVE ALREADY EXCEEDED 2 INCHES TODAY AND WHERE RAIN RATES EXCEED ONE INCH PER HOUR. WILL CONTINUE TO MONITOR FLOODING POTENTIAL...INCLUDING RIVERS AND STREAMS IN THESE AREAS. GENERALLY THINK THESE RAINS WILL EASE DROUGHT CONDITIONS. REST OF TONIGHT...MOST RAINFALL SHOULD END BY MIDNIGHT...ALLOWING FOR A DAMP MUGGY AND MILD NIGHT. SOME DRIZZLE AND FOG WILL LINGER OVER THE AREA...THOUGH DOUBT FOG WILL BE AS DENSE COMPARED TO YESTERDAY AND EARLIER TODAY ACROSS THE AREA. SUNDAY...WINDS WILL INCREASE WEST TO EAST THROUGH THE DAY WITH THE PASSAGE OF A COLD FRONT. DRIER AIR WILL WORK INTO THE AREA. FOG MAY BE A CONCERN DURING THE MORNING HOURS. IT WILL BECOME QUITE WINDY BY AFTERNOON...ESPECIALLY OVER WESTERN OKLAHOMA AND WESTERN NORTH TEXAS WHERE GUSTS MAY EXCEED 40 MPH. FOR NOW...DID NOT ISSUE A WIND ADVISORY DUE TO SOME UNCERTAINTY ON HOW MUCH VERTICAL MIXING WILL OCCUR. KEPT LOW CHANCES FOR MAINLY AFTERNOON RAIN SHOWERS OVER NORTHERN OKLAHOMA WHERE THERE MAY BE ENOUGH LINGERING MOISTURE AVAILABLE FOR THE DEVELOPMENT OF LOW TOPPED SHOWERS. SUNDAY NIGHT THROUGH NEXT SATURDAY...DRY WEATHER AND NEAR SEASONABLE TEMPERATURES...GENERALLY WARMER THAN LAST WEEK...CAN BE EXPECTED. WITH NORTHWEST MID/UPPER FLOW...PRECIPITATION CHANCES APPEAR TO BE VERY LIMITED. A FEW DRY FRONTAL PASSAGES WILL LIKELY OCCUR AT TIMES. MBS && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 60 54 62 35 / 100 30 30 20 HOBART OK 61 49 62 34 / 50 10 10 0 WICHITA FALLS TX 62 52 66 38 / 100 40 0 0 GAGE OK 67 40 57 29 / 10 0 20 0 PONCA CITY OK 62 54 62 33 / 30 10 50 20 DURANT OK 59 55 70 40 / 100 80 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 04/30
Hazardous weather outlook, Nov 22, 8:35 PM CST, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 835 PM CST SAT NOV 22 2014 OKZ004>048-050>052-TXZ083>090-231100- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 835 PM CST SAT NOV 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... AN ISOLATED THUNDERSTORM IS STILL POSSIBLE THIS EVENING ACROSS PORTIONS OF SOUTHEAST OKLAHOMA. HOWEVER THE CHANCE OF STRONG STORMS AND HEAVY RAINFALL HAS ENDED ACROSS THE AREA. .FOG... AREAS OF FOG WILL CONTINUE OVERNIGHT ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS. WHILE THE FOG MAY NOT BE AS DENSE AS LAST NIGHT...TRAVEL WILL STILL BE HAZARDOUS IN SOME PLACES. SLOW DOWN AND DRIVE CAUTIOUSLY IF TRAVELING IN FOGGY AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. 25/AUSTIN/30
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 1:32 AM CST | Dense Fog Advisory | OUN | Beckham, Caddo, Canadian, Carter, Cleveland, Comanche and 15 more | 4 hr |
Nearby
Wind Advisories in Oklahoma, 2014Wind Advisories in Texas, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.